# SDR QXEA0200903

- Difficulty date: June 23, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 964 hours, 1,156 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Part number: 4063000501
- Part serial: 00106
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 964 hours, 1,156 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

SEA - ABORTED TAKE-OFF NOSE STEERING FAIL WHEN LINING UP FOR TAKE-OFF AND TWICE WHEN TURNING INTO PARKING SPOT.  REPLACED NOSE WHEEL STEERING ELECTRONIC CONTROL. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
